Non-additive probabilities in the work of Bernoulli and Lambert

Research output: Chapter in Book/Report/Conference proceedingChapter

7 Scopus citations
Original languageEnglish (US)
Title of host publicationClassic Works of the Dempster-Shafer Theory of Belief Functions
EditorsRoland R. Yager, Liping Liu
Pages117-182
Number of pages66
DOIs
StatePublished - 2008
Externally publishedYes

Publication series

NameStudies in Fuzziness and Soft Computing
Volume219
ISSN (Print)1434-9922

All Science Journal Classification (ASJC) codes

  • Computer Science (miscellaneous)
  • Computational Mathematics

Cite this